Paper Title:
Non Uniform Equilibrium Micromagnetic Structures in Small Ellipsoidal Particles
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 373-376)
Main Theme
Edited by
V.G. Baryakhtar
Pages
429-432
DOI
10.4028/www.scientific.net/MSF.373-376.429
Citation
N.A. Usov, J.W. Tucker, "Non Uniform Equilibrium Micromagnetic Structures in Small Ellipsoidal Particles", Materials Science Forum, Vols. 373-376, pp. 429-432, 2001
Online since
August 2001
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.